# SDR VTZA96427

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 2710 · Aileron Control System
- Part: Trim Jack
- Condition: Lack Of Lube
- Location: Rt Aileron
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 6561 - GSO-IAD DURING CRUISE CRUISE, EXPERIENCED SLIGHT RESISTANCE TO AILERON TRIM PILOT INPUTS.  AIRCRAFT LANDED AT IAD WHERE THE MAINTENANCE TECHNICIANS TROUBLESHOT THE DISCREPANCY AND FOUND THAT THE AILERON TRIM JACK NEEDED TO BE LUBRICATED.  LUBRICATED THE TRIM JACK ON THE RT AILERON IAW THE J3200 MX PROCEDURES.  AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
